International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 171-180
A class of orthogonal polynomials of a new type
S.N. Bose Institute of Physical Sciences, University of Calcutta, 92, Acharya Prafulla Chandra Road, Calcutta 700009, India
Received 19 June 1982
Copyright © 1983 M. Dutta and Kanchan Prabha Manocha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this paper is to study a class of polynomials associated with a class of differential equations, where is fixed, is a variable parameter, is fixed positive integer and is a non-negative integer . We also obtain all the important properties of this class of polynomials including Rodrigues' formulas, generating function, and recurrence relations. Several special cases of
interest are obtained from our analysis.